# SDR QXEA9500009

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: MGG1055
- Condition: Failed
- Location: Galley
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - GALLEY EMERGENCY LIGHT (3V) WON'T ILLUMINATE.  REPLACED BULB AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
